# SDR A6WA201644139

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 30,756 hours, 29,996 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Pinched
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN FROM OUTSIDE (POPS OUT HARD TO TURN).  INSPECTED SERVICE DOOR AND FOUND SEAL PINCHED AGAINST DOOR FRAME AFT  TOP POSITION, CAUSING SEAL TO RIP.
